MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Amplatz Super Stiff; Wire, Guide, Catheter

BOSTON SCIENTIFIC CORPORATION Amplatz Super Stiff; Wire, Guide, Catheter
Model Number 39615
Medical Device Problem Codes Unsealed Device Packaging (1444); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction

Brand Name
Amplatz Super Stiff
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50779707
Report Number2124215-2026-49258
Device Sequence Number21521137
Product Code DQX
UDI-Device Identifier08714729115861
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K843012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39615
Device Catalogue Number39615
Device Lot Number0037514267
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale
Patient Weight154 LB